Journal article icon

Journal article

QUANTUM TRANSPORT IN GAINAS-AIINAS HETEROJUNCTIONS

Publication status:
Published

Actions


Authors


Journal:
LECTURE NOTES IN PHYSICS More from this journal
Volume:
177
Pages:
110-113
Publication date:
1983-01-01
ISSN:
0075-8450
Pubs id:
pubs:7154
UUID:
uuid:caf4cf9f-08c7-4ca8-b837-def39942fad4
Local pid:
pubs:7154
Source identifiers:
7154
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP